Tennessee, 2019

Tornado and Hail in Tennessee, June 19 to 20, 2019

June 19 to 20, 2019 · NWS OHX · 51 events in 20 counties and zones

Scattered multicell and supercell thunderstorms affected much of Middle Tennessee during the late afternoon and evening hours on June 19 into the early morning hours on June 20, producing widespread reports of wind damage and a few reports of large hail. One supercell produced a brief EF-0 tornado that was captured on video in southern Montgomery County, and large hail up to half dollar size…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$204,000
Crop damage
None recorded
Events
51

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

Scattered multicell and supercell thunderstorms affected much of Middle Tennessee during the late afternoon and evening hours on June 19 into the early morning hours on June 20, producing widespread reports of wind damage and a few reports of large hail. One supercell produced a brief EF-0 tornado that was captured on video in southern Montgomery County, and large hail up to half dollar size fell in northern Williamson County. A very damaging microburst also struck southern Williamson County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 19, 2:21 PM CST, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 19, 2:21 PM CST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
321 PM CDT Wed Jun 19 2019

.DISCUSSION...

Scattered showers and thunderstorms are currently moving through the
Ohio River Valley with a few severe thunderstorms to our northeast
near the Mississippi River. As for the main story line of today, we
are keeping an eye on the severe weather potential for this evening.
A severe thunderstorm watch is currently in place for our
northwestern counties, primarily north of I-40 and west of I-24.
This watch is in effect until 9 PM this evening. Current surface
observations show southwesterly flow through the area and around
CAPE values around 1500 J/kg. We are still looking at potentially
two rounds of severe weather this evening with the first round
beginning between 5 PM and 7 PM with another round moving into our
northwestern counties around 8 PM to 10 PM. Our main concerns with
both rounds are damaging wind gusts and heavy rainfall that could
lead to localized flooding. PWAT values remain around 1.5 to 2
inches, so rainfall amounts will need to be monitored. Luckily,
storms should be moving fairly quickly, so hopefully we will not
have any storms remain over one area for too long. As always, hail
and an isolated tornado cannot be completely ruled out. Any severe
weather will move out of the area by early tomorrow morning. A few
lingering showers and thunderstorms cannot be ruled out for
tomorrow. Showers and thunderstorms will finally begin to move out
of the area into tomorrow afternoon and evening. All of this should
finally begin to move out of the area by early tomorrow morning.

On Friday, a very weak ridge will begin to build into the
southeastern region, leading to an increase in temps and dewpoint
temps. We could see a few scattered showers and thunderstorms
primarily in the afternoon and early evening, but the bigger story
line will be our temperatures beginning Friday and into the weekend.
Highs will creep into the 90s with dewpoint temps in the low to mid
70s. Will have to keep an eye on heat index values over the next few
days, which could creep near 100. Diurnal, afternoon thunderstorms
will remain through the weekend since there will be plenty of
moisture and energy present with our southerly flow. In addition, we
will need to keep an eye on late Saturday night, as a few models
hint at a complex system pushing down into our area. Models are
having a difficult time handling timing and strength, so will just
mention for now.

Into next week, that weak ridge will begin to break down as an upper-
level low moves through the Ohio River Valley. This will bring the
potential additional showers and thunderstorms through the area.
Highs should drop a few degrees next week though.

&&

.AVIATION...
18Z TAF DISCUSSION.

Busy Wx pattern to continue...with several wave of showers and storms
expected. Scattered storms will affect much of the east early today,
with a band expected across the area 22z to 03z, then another
bigger round overnight. CIGs and VSBYs will be reduced greatly buy
convection...especially overnight as CIGs may stay MVFR outside
of heavy precip...which won't improve until late Thursday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      70  84  68  92  73 /  70  50  10  30  30
Clarksville    70  82  65  89  73 /  70  40  10  30  20
Crossville     67  78  62  84  68 /  60  70  20  20  30
Columbia       69  85  67  90  71 /  70  50  10  30  20
Lawrenceburg   69  84  67  90  71 /  70  50  10  30  20
Waverly        69  83  67  90  73 /  70  40  10  30  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......MacDonald
AVIATION........07
Hazardous weather outlook, Jun 19, 4:16 AM CST, 12 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
516 AM CDT Wed Jun 19 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-201030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
516 AM CDT Wed Jun 19 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Rain and thunderstorms, some strong to severe, are possible this
evening into early Thursday morning. Damaging winds will be the
main concern, along with hail and an isolated tornado. Heavy
downpours may also lead to minor flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated severe storms are possible north of I-40 late Friday into
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening.

15

In the hours before

Special weather statement, Jun 19, 3:31 PM CST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Nashville TN
431 PM CDT Wed Jun 19 2019

TNZ005-192215-
Stewart TN-
431 PM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 515 PM
CDT...

At 431 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Benton, Kentucky to Paris. Movement was
northeast at 40 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Dover, Big Rock, Cumberland City, Land Between The Lakes and Indian
Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in the Land Between the Lakes area should consider seeking
sturdy shelter until these storms pass.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Middle Tennessee.

LAT...LON 3666 8785 3663 8785 3664 8764 3638 8760
      3635 8793 3635 8798 3636 8799 3645 8806
      3647 8805 3649 8806 3652 8804 3656 8803
      3668 8807 3668 8802
TIME...MOT...LOC 2131Z 245DEG 33KT 3684 8830 3632 8829

Shamburger
Special weather statement, Jun 19, 4:28 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Nashville TN
528 PM CDT Wed Jun 19 2019

TNZ005-006-192315-
Stewart TN-Montgomery TN-
528 PM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND EASTERN STEWART
COUNTIES UNTIL 615 PM CDT...

At 528 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hopkinsville to near Dover. Movement was
east at 40 mph.

Half inch hail and wind gusts of 50 mph will be possible with these
storms.

Locations impacted include...
Clarksville, Dover, Big Rock, Cumberland City, Indian Mound, Palmyra,
Cunningham and Woodlawn.

This includes Interstate 24 between mile markers 1 and 13.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Middle Tennessee.

LAT...LON 3664 8711 3662 8713 3657 8713 3639 8727
      3636 8788 3664 8775
TIME...MOT...LOC 2228Z 261DEG 33KT 3678 8747 3641 8778

Shamburger
Special weather statement, Jun 19, 4:36 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Nashville TN
536 PM CDT Wed Jun 19 2019

TNZ005-006-023-025-192315-
Stewart TN-Dickson TN-Montgomery TN-Houston TN-
536 PM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DICKSON...
SOUTHWESTERN MONTGOMERY...SOUTHEASTERN STEWART AND NORTHEASTERN
HOUSTON COUNTIES UNTIL 615 PM CDT...

At 536 PM CDT, Doppler radar was tracking a strong thunderstorm near
Erin, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Erin, Cumberland City, Slayden and Cunningham.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Middle Tennessee.

LAT...LON 3645 8731 3627 8728 3628 8769 3640 8771
TIME...MOT...LOC 2236Z 262DEG 23KT 3633 8761

Shamburger

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

48 thunderstorm wind, 2 hail, 1 tornado. Local standard time, as filed.

Tornado, Montgomery

When
June 19, 5:10 PM CST to 5:12 PM CST
Where
Montgomery County, 2.01 mi SE of Mc Allisters Xrds to 2.66 mi ESE of Mc Allisters Xrds
Rating
EF0
Path length
1.25 mi
Path width
100 yd
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
36.328, -87.326

A NWS storm survey determined an EF0 tornado touched down in far southern Montgomery County along Ryes Chapel Road and moved northeast along Charlie Road before lifting east of Watkins Ford Road. A few trees and a carport were blown down, and some homes suffered minor roof damage. Video of the tornado was shared on social media.

Thunderstorm Wind, Cheatham

When
June 19, 5:28 PM CST
Where
Cheatham County, 2.26 mi SW of Pleasant View
Measured
48 kt (55 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
36.375, -87.056

Several trees were blown down on Old Clarksville Pike.

Thunderstorm Wind, Robertson

When
June 19, 5:30 PM CST
Where
Robertson County, 1.79 mi SSE of Gause
Measured
48 kt (55 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
36.407, -87.034

Trees and branches were blown down along the side of I-24 in Robertson County.

Thunderstorm Wind, Hickman

When
June 19, 5:56 PM CST
Where
Hickman County, 0.69 mi S of Pinewood
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.910, -87.480

A tree was blown down on Highway 48 north of Nunnelly.

Thunderstorm Wind, Sumner

When
June 19, 6:12 PM CST
Where
Sumner County, 2 mi NW of Hendersonville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
36.300, -86.645

A tree was blown down on a power line, and a transformer fell and damaged two cars in northwest Hendersonville.

Thunderstorm Wind, Dickson

When
June 19, 6:16 PM CST
Where
Dickson County, White Bluff
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Social Media
Coordinates
36.120, -87.220

Several trees were blown down in White Bluff.

Thunderstorm Wind, Davidson

When
June 19, 6:20 PM CST
Where
Davidson County, 0.63 mi NE of Oak Hill
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
36.107, -86.813

A fireworks tent was blown down near Hillsboro High School.

Thunderstorm Wind, Davidson

When
June 19, 6:22 PM CST
Where
Davidson County, 1.09 mi ENE of Oak Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.105, -86.801

Numerous trees were blown down around the Lipscomb University area.

Thunderstorm Wind, Davidson

When
June 19, 6:27 PM CST
Where
Davidson County, 1.68 mi NW of Providence
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Social Media
Coordinates
36.099, -86.738

Three trees were blown down on McCall Street near Nolensville Pike.

Thunderstorm Wind, Davidson

When
June 19, 6:36 PM CST
Where
Davidson County, Bellevue
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Social Media
Coordinates
36.070, -86.930

Seven trees were blown down in the yard of home in Bellevue.

Thunderstorm Wind, Williamson

When
June 19, 6:37 PM CST
Where
Williamson County, 4.52 mi NNE of Mallorys
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Social Media
Coordinates
36.010, -86.768

Power lines and a large tree were blown down on Brushboro Drive.

Thunderstorm Wind, Williamson

When
June 19, 6:40 PM CST
Where
Williamson County, 4.22 mi NE of Mallorys
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
35.997, -86.751

Trees and power lines were blown down on Coxboro Drive and Green Hill Blvd.

Hail, Williamson

When
June 19, 6:40 PM CST
Where
Williamson County, 4.12 mi NE of Mallorys
Measured
1.25 in hail
Reported by
Social Media
Coordinates
35.990, -86.745

Half dollar size hail was reported in Brentwood.

Thunderstorm Wind, Williamson

When
June 19, 6:41 PM CST
Where
Williamson County, 4.58 mi NE of Mallorys
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
35.998, -86.743

A tree was blown down on Edmondson Pike.

Thunderstorm Wind, Williamson

When
June 19, 6:45 PM CST
Where
Williamson County, 3.21 mi NNW of Nolensville
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
35.990, -86.710

A tree was blown down on Willomet Lane.

Thunderstorm Wind, Davidson

When
June 19, 6:45 PM CST
Where
Davidson County, 1.28 mi E of Oak Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
36.098, -86.797

A large tree was uprooted in the Duncanwood subdivision in Green Hills.

Thunderstorm Wind, Hickman

When
June 19, 6:52 PM CST
Where
Hickman County, 3.72 mi NNE of Littlelot
Measured
48 kt (55 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
35.833, -87.336

Trees were blown down on Highway 230 East.

Thunderstorm Wind, Hickman

When
June 19, 7:01 PM CST
Where
Hickman County, Coble
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
35.780, -87.630

Trees were blown down on Highway 438.

Thunderstorm Wind, Williamson

When
June 19, 7:03 PM CST
Where
Williamson County, 0.96 mi SE of Boston
Measured
61 kt (70 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
35.839, -87.020

Williamson County Public Safety employee reported 25-30 large trees uprooted and 15 trees with tops broken off along Sycamore Road.

Thunderstorm Wind, Wilson

When
June 19, 7:10 PM CST
Where
Wilson County, 1.49 mi SSE of Bairds Mills
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Park/Forest Service
Coordinates
36.081, -86.317

Several large trees were blown down in Cedars of Lebanon State Park.

Thunderstorm Wind, Rutherford

When
June 19, 7:11 PM CST
Where
Rutherford County, 0.47 mi ESE of Little Hope
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
35.898, -86.522

A tree was blown down on Baker Road near Browns Chapel Road.

Thunderstorm Wind, Williamson

When
June 19, 7:15 PM CST
Where
Williamson County, 0.81 mi NW of Thompsons Station
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
35.808, -86.930

Power lines were blown down near intersection of Sedberry and Evergreen Roads.

Thunderstorm Wind, Rutherford

When
June 19, 7:16 PM CST
Where
Rutherford County, 2.13 mi SE of Leanna
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
35.908, -86.424

A tree was blown down on Sulphur Springs Road near the Oakleigh subdivision.

Thunderstorm Wind, Rutherford

When
June 19, 7:17 PM CST
Where
Rutherford County, 0.64 mi SW of Mt Olive
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
35.873, -86.457

A tree was blown down on Brookrun Road at Grange Place.

Thunderstorm Wind, Williamson

When
June 19, 7:19 PM CST
Where
Williamson County, 1.45 mi NW of Duplex
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
35.763, -86.870

A tree was blown down on Sanmar Drive.

Thunderstorm Wind, Williamson

When
June 19, 7:19 PM CST to 7:26 PM CST
Where
Williamson County, 1.18 mi SSW of Calle to 1.72 mi NW of Duplex
Measured
74 kt (85 mph) estimated gust
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
35.814, -86.877

A NWS storm survey determined that an approximately 3.2 mile long by 1 mile wide microburst struck northeastern Thompson's Station and northern Spring Hill, from near I-840 at Highway 31 southeastward across Critz Lane, Thompson's Station Road, and Buckner Road to near I-65. Numerous trees were snapped and uprooted, power poles were blown down, and minor roof and exterior damage occurred to some homes, businesses, and other buildings including Summit High School. Winds were estimated at mainly 60 to 70 mph with pockets of higher winds reaching 80 to 85 mph.

Thunderstorm Wind, Rutherford

When
June 19, 7:20 PM CST
Where
Rutherford County, 1.24 mi WSW of Murfreesboro Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Social Media
Coordinates
35.875, -86.401

A tree was blown down onto power lines and caused a small fire on Jones Blvd. near Northfield Blvd.

Thunderstorm Wind, Maury

When
June 19, 7:21 PM CST
Where
Maury County, 1 mi NW of Spring Hill
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
35.760, -86.943

A tree was blown down in front of a house blocking the entrance.

Thunderstorm Wind, Hickman

When
June 19, 7:21 PM CST
Where
Hickman County, 0.32 mi ESE of Deans
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
35.728, -87.475

Trees were blown down on Highway 100 West.

Thunderstorm Wind, Maury

When
June 19, 7:22 PM CST
Where
Maury County, 0.36 mi S of Spring Hill
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
35.745, -86.930

A tree was blown down at Kedron Road and Jackson Street.

Thunderstorm Wind, Rutherford

When
June 19, 7:24 PM CST
Where
Rutherford County, 2 mi SW of Shiloh
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
35.848, -86.373

Power lines were blown down on Bell Street near MTSU.

Thunderstorm Wind, Hickman

When
June 19, 7:27 PM CST
Where
Hickman County, 0.92 mi SSW of Bond
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
35.718, -87.427

Trees were blown down on Swan Creek Road.

Thunderstorm Wind, Williamson

When
June 19, 7:32 PM CST
Where
Williamson County, 1.44 mi SSE of Little Texas
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
35.780, -86.773

A large tree was uprooted around 7 miles SSW of Arrington.

Thunderstorm Wind, Hickman

When
June 19, 7:34 PM CST
Where
Hickman County, 3.91 mi SE of Bond
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
35.688, -87.374

Trees were blown down on Ugly Creek Road.

Thunderstorm Wind, Smith

When
June 19, 7:38 PM CST
Where
Smith County, New Middleton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Social Media
Coordinates
36.180, -86.020

Trees were blown down in New Middleton.

Thunderstorm Wind, Cannon

When
June 19, 7:40 PM CST
Where
Cannon County, 2.43 mi SW of Auburntown
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
35.929, -86.135

A tree was blown down on Cooper Hollow Road.

Thunderstorm Wind, Rutherford

When
June 19, 7:47 PM CST
Where
Rutherford County, 2.52 mi SW of La Vergne
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
35.990, -86.606

A large tree was blown down in the Farmingdale subdivision.

Thunderstorm Wind, Cannon

When
June 19, 7:53 PM CST
Where
Cannon County, 1.7 mi S of Burt
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
35.745, -86.129

A tree was blown down on Burt Burgen Road.

Thunderstorm Wind, Dekalb

When
June 19, 8:03 PM CST
Where
Dekalb County, 1.37 mi E of Watkins
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
35.922, -85.856

A tree was blown down onto a power line on Pine Creek Drive.

Thunderstorm Wind, Bedford

When
June 19, 8:10 PM CST
Where
Bedford County, 2.31 mi WSW of Vannatta
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Social Media
Coordinates
35.606, -86.517

Trees were blown down on Unionville Deason Road.

Thunderstorm Wind, Jackson

When
June 19, 8:14 PM CST
Where
Jackson County, 0.55 mi SE of Union Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
36.223, -85.624

A tree was blown down onto a power line on Ellison Goolsby Lane.

Thunderstorm Wind, Overton

When
June 19, 8:33 PM CST
Where
Overton County, 3.08 mi SSE of Holly Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
36.376, -85.388

A tree was blown down on Campground Road at Leck Gore Road.

Thunderstorm Wind, White

When
June 19, 8:36 PM CST
Where
White County, 0.22 mi NE of Sparta
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
35.932, -85.467

Trees were blown down on West Bronson Street, Gaines Street, and Country Club Road in Sparta.

Thunderstorm Wind, Putnam

When
June 19, 8:50 PM CST
Where
Putnam County, 1.13 mi SW of Rocky Pt
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
36.139, -85.385

Trees and power lines were blown down with power outages on Rocky Point Road and Shady Lane Road.

Thunderstorm Wind, Coffee

When
June 19, 9:09 PM CST
Where
Coffee County, 1.59 mi NE of Manchester
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Social Media
Coordinates
35.499, -86.064

Several trees were blown down damaging cars along Highway 55 near the Batesville Casket Company.

Hail, Coffee

When
June 19, 9:09 PM CST
Where
Coffee County, 1.58 mi NE of Manchester
Measured
0.88 in hail
Reported by
Social Media
Coordinates
35.499, -86.064

Nickel size hail was reported along Highway 55 near the Batesville Casket Company.

Thunderstorm Wind, Coffee

When
June 19, 9:10 PM CST
Where
Coffee County, Forest Mill
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Social Media
Coordinates
35.520, -86.050

Numerous trees were blown down in the New Union and Forest Mill areas with many roadways blocked.

Thunderstorm Wind, Maury

When
June 20, 2:17 AM CST
Where
Maury County, 0.5 mi WNW of Lanton
Measured
52 kt (60 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.703, -86.978

Tree fell onto and destroyed a mobile home on Greens Mill Road. Occupant was not injured.

Thunderstorm Wind, Maury

When
June 20, 2:18 AM CST
Where
Maury County, 2.05 mi SSE of Theta
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
35.754, -87.033

Trees were blown down that blocked Gravel Hill Road.

Thunderstorm Wind, Maury

When
June 20, 2:22 AM CST
Where
Maury County, 2.19 mi NW of Spring Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.774, -86.955

Numerous trees were blown down across Maury County with many roadways blocked, including Sugar Ridge Road and South Cross Bridges Road.

Thunderstorm Wind, Williamson

When
June 20, 2:45 AM CST
Where
Williamson County, 2 mi SW of Nolensville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Social Media
Coordinates
35.929, -86.705

A few trees were blown down.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2019Every state in 2019This day in weather historyThe tornado archive for Tennessee, 2019Warnings in Tennessee, June 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 841258, 834871, 834872, 834873, 834875, 834874, 834876, 834877, 834880, 834882, 834883, 834887, 841530, 834886, 834885, 834889, 841267, 841268, 834890, 834891, 834904, 834894, 834898, 834903, 834905, 841259, 834901, 834897, 834927, 834929, 834900, 834893, 834895, 841265, 834907, 834906, 834912, 834909, 834911, 834910, and more.